MathSciNet Relay Station
MathSciNet bibliographic data
MR2471129 (2009i:57011) 57M25
Cho, Sangbum; McCullough, Darryl Cabling sequences of tunnels of torus knots. Algebr. Geom. Topol. 9 (2009), no. 1, 1–20.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement